# SDR USAA2012012600005

- Difficulty date: January 25, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 71,042 hours, 31,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013081
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL EMERGENCY LIGHT AT EDGE OF FORWARD BULKHEAD BROKEN.  REPLACED FORWARD WINDSCREEN EMERGENCY LIGHT ASSEMBLY.
